Iowa, 2015Flash Flood and Hail in Iowa, June 10 to 12, 2015
June 10 to 12, 2015 · NWS DMX · 12 events in 10 counties and zones
A primarily heavy rain event affecting the southern half of Iowa. Storms were ongoing across portions of central Iowa during the day, with an area of low pressure centered across north central Kansas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A primarily heavy rain event affecting the southern half of Iowa. Storms were ongoing across portions of central Iowa during the day, with an area of low pressure centered across north central Kansas. Additional storm development occurred across southern Iowa to the north of a stationary front draped eastward from the surface low across northern Missouri. A few severe reports occurred with some large hail reported in Taylor County and damaging winds across portions of Taylor, Appanoose and Davis Counties. Flash flooding was also reported with the heavy rainfall in Taylor County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Jun 10, 2:32 PM CST, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 10, 2:32 PM CST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
332 PM CDT WED JUN 10 2015
.SHORT TERM /TONIGHT/...
ISSUED AT 332 PM CDT WED JUN 10 2015
A DECAYING SURFACE FRONT HAS SAGGED SOUTHWARD ACROSS THE AREA
TODAY...AND IS NOW STALLED ROUGHLY ALONG AND SOUTH OF HIGHWAY 34.
ALONG AND SOUTH OF THIS BOUNDARY STRONG INSTABILITY HAS DEVELOPED
BENEATH A MID LEVEL CAP...AND AS SURFACE TEMPERATURES CONTINUE TO
RISE THIS AFTERNOON THUNDERSTORMS SHOULD EVENTUALLY DEVELOP BY THIS
EVENING. MEANWHILE A LARGE STORM SYSTEM IS WORKING ITS WAY FROM THE
ROCKIES INTO THE WESTERN HIGH PLAINS...AND WILL APPROACH IOWA FROM
THE WEST TONIGHT. THIS WILL PULL THE AFOREMENTIONED FRONTAL BOUNDARY
BACK NORTHWARD OVERNIGHT ALONG WITH ANY SCATTERED THUNDERSTORMS THAT
DEVELOP ALONG IT. FINALLY...THE LARGE SWATH OF SHOWERS AND STORMS ON
THE LEADING FLANK OF THE STORM SYSTEM APPROACHING FROM THE HIGH
PLAINS WILL REACH OUR WESTERN AND NORTHWESTERN COUNTIES RIGHT AROUND
SUNRISE TOMORROW MORNING...MORE OF WHICH IS DISCUSSED IN THE LONG
TERM SECTION BELOW. REGARDING SEVERE WEATHER THREATS THROUGH
TONIGHT...DESPITE A LACK OF DEEP LAYER SHEAR THE STRONG INSTABILITY
AND PRESENCE OF A FRONTAL BOUNDARY ACROSS SOUTHERN IOWA LATE THIS
AFTERNOON AND EVENING DICTATES SOME THREAT OF SEVERE WEATHER WITH
LARGE HAIL...DAMAGING WINDS...AND POSSIBLY EVEN A TORNADO OR TWO.
THIS IS WELL HANDLED IN THE SHORT TERM SPC PRODUCTS.
.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
ISSUED AT 332 PM CDT WED JUN 10 2015
VERY ACTIVE PATTERN IN STORE FOR IOWA INTO NEXT WEEK. INITIAL
CONCERN WILL BE CONVECTION WITH THE POTENTIAL FOR HEAVY RAIN. SHORT
WAVES CROSSING THE CENTRAL AND NRN ROCKIES WILL DEVELOP AN MCS INTO
THE MO RIVER VALLEY OVERNIGHT...CROSSING THE RIVER INTO PORTIONS OF
IA BY MORNING. THE SYSTEM WILL PRODUCE UNSEASONABLY STRONG SYNOPTIC
SCALE FORCING STARTING WITH WRN GREAT LAKES RIGHT ENTRANCE REGION
DIVERGENCE ACROSS THE UPPER MS VALLEY AND DECENT DPVA FARTHER SOUTH.
THIS WILL BE COINCIDENT WITH STRONG...COMPACT H85/H7 THETA-E
ADVECTION AND FRONTOGENETICAL FORCING. THIS WILL BE COUPLED WITH A
VERY FAVORABLE AIRMASS FOR EFFICIENT RAINFALL. 00Z NAEFS PWATS AND
INTEGRATED WATER VAPOR TRANSPORT ARE BOTH TOWARD CLIMATOLOGICALLY
EXTREME LEVELS INTO THE NOTED BAROCLINIC ZONE AND WARM FRONT.
MOISTURE TRANSPORT INTO THE FRONT WILL BE QUITE STRONG WITH 305K
ISENT SURFACE SHOWING 40+ KTS OF INFLOW AND EXTREME
MOISTURE/TRANSPORT CONVERGENCE WITH DETERMINISTIC PWATS PUSHING 2
INCHES AND WARM CLOUD DEPTHS OVER 4KM. THIS FAIRLY UNIQUE COUPLING
OF SYNOPTIC SCALE FORCING AND FAVORABLE AIRMASS WILL PRODUCE AN
ENVIRONMENT EXTREMELY FAVORABLE FOR EFFICIENT HEAVY RAINS. THE BIG
QUESTION WILL BE LATITUDINAL EXTEND DEPENDING ON HOW MESOSCALE
OUTFLOW BOUNDARIES PLAY OUT OVERNIGHT. CONFIDENCE IS NOT HIGH...BUT
MOST LIKELY SCENARIO AT THIS POINT PLACES HEAVY RAINFALL AXIS
SOMEWHERE ALONG THE IA/MN BORDER WHERE WIDESPREAD TWO TO THREE INCH
AMOUNTS ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS. THUS A FLASH FLOOD
WATCH HAS BEEN ISSUED FOR THESE AREAS. THE LACK OF
TOPOGRAPHY...SLOWLY MATURING CROPS...AND PREVIOUS TABLE SETTING
HEAVY RAINS ARE SOMEWHAT OF A DETERRENT...BUT THE NOTED BLEND OF
FORCING AND ENVIRONMENT MAY OVERCOME THESE QUESTIONS.
THERE COULD ALSO VERY WELL BE A SEVERE WEATHER THREAT FARTHER SOUTH
ALONG AND AHEAD OF THE LOW/TRIPLE POINT. NAM/GFS MLCAPES ARE
UNCAPPED WITH A NOTED LOBE OF EXTREME 0-1KM SHEAR AND SRH JUST AHEAD
LEADING TO AN ELEVATED TORNADO THREAT...ESPECIALLY FARTHER NORTH
TOWARD THE RAIN AND POTENTIALLY LOWER LCLS. FEEL THE LOCALIZED
POTENTIAL IS HIGHER THAN WHAT IS CURRENTLY DEPICTED BY THE SPC DAY 2
OUTLOOK.
THE FORCING SHOULD BE ALL BUT GONE INTO FRIDAY WITH A BRIEF LULL
BEFORE THE WEATHER TURNS ACTIVE ONCE AGAIN. REMNANTS OF CURRENT SWRN
US TROUGH WILL LIFT ACROSS THE PLAINS WITH FORCING REACHING THE
PLAINS LATE SAT INTO SAT NIGHT. THIS WILL ANOTHER BOUNDARY INTO
IOWA WITH ADDITIONAL TRIGGERS FOR CONVECTION WITH SEVERE WEATHER
HEAVY RAINS AGAIN POSSIBLE. THE BOUNDARY ASSOCIATED WITH THIS SYSTEM
DRIFTS BACK AND FORTH WITH WEAK FLOW INTO THE EXTENDED PERIOD.
DETAILS WILL BE VERY HARD TO COME BY DUE TO UNPREDICTABLE CONVECTION
AND OUTFLOW...BUT THIS RESULTS IN AN EXTENDED PERIOD OF CHANCES POPS
FOR SEVERE DAYS. NOTHING ORGANIZED TO NOTE THIS FAR OUT...BUT THE
POTENTIAL FOR HEAVY RAINS AND FLOODING DO NOT LOOK TO IMPROVE
APPRECIABLY THROUGH THE VALID PERIOD.
&&
.AVIATION...10/18Z
ISSUED AT 1240 PM CDT WED JUN 10 2015
VFR CONDITIONS ARE FORECAST THROUGH THIS AFTERNOON. ISOLD-SCT TS
WILL DEVELOP IN SOUTHERN IA TOWARD THIS EVENING...THEN MOVE
NORTHWARD OVERNIGHT AND MERGE WITH A LARGER AREA OF SHRA/TSRA
APPROACHING FROM THE WEST. THIS MAY RESULT IN SOME TSTORM EFFECTS
AT OTM/DSM LATER THIS EVENING...THEN FURTHER NORTH BY THURS
MORNING. HAVE INCLUDED ONLY VCTS AT THE SOUTHERN TERMINALS DUE TO
SCT NATURE OF TS INITIALLY...BUT PREVAILING TSRA AT FOD/MCW
TOMORROW AS IT SHOULD BE WIDESPREAD. ONLY ADVERTISED MVFR
CONDITIONS AT THOSE NORTHERN TERMINALS...BUT IFR OR LOWER IS
CERTAINLY POSSIBLE RIGHT TOWARD THE END OF THE 18Z TAF PERIOD.
&&
.HYDROLOGY...
ISSUED AT 1240 PM CDT WED JUN 10 2015
WIDESPREAD MODERATE TO HEAVY RAINFALL IS STILL ON TRACK THU INTO THU
EVE WITH NRN IA LIKELY TO SEE THE HIGHER END AMOUNTS. QPF REMAINS ON
THE ORDER OF SEVERAL INCHES IN THESE AREAS THROUGH 12Z FRI AND RFC
DETERMINISTIC CONTINGENCY FORECASTS SUGGEST THAN MANY MAIN STEM
RIVERS MAY REACH MINOR FLOOD STAGE IF THIS QPF MATERIALIZES...WITH A
FEW SPOTS JUST INTO MODERATE FLOODING AS WELL. AREAS PRIMARILY
IMPACTED AT THIS TIME WOULD SEEM TO INCLUDE THE CEDAR
BASIN...RACCOON BASIN AND DES MOINES RIVER BASIN ABOVE SAYLORVILLE.
CURRENT RIVER FORECASTS ONLY DEPICT QPF THROUGH 12Z THU HOWEVER...SO
THIS IS NOT DEPICTED IN THE OFFICIAL FORECASTS JUST YET.
SIGNIFICANT CHANGES MAY OCCUR WITH THE 11.00Z AND 11.12Z RUNS
HOWEVER...LOOKING AHEAD TO THIS EVENING AND THU MORNING.
&&
.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH LATE THURSDAY
NIGHT FOR CERRO GORDO-EMMET-HANCOCK-KOSSUTH-PALO ALTO-WINNEBAGO-
WORTH.
&&
SHORT TERM...LEE
LONG TERM...SMALL
AVIATION...LEE
HYDROLOGY...SMALL
Hazardous weather outlook, Jun 10, 2:50 PM CST, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
350 PM CDT WED JUN 10 2015
IAZ004>007-015>017-111100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
350 PM CDT WED JUN 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN IOWA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE FORECAST TO MOVE FROM SOUTH TO NORTH
ACROSS THE AREA LATE TONIGHT. THE THREAT OF SEVERE WEATHER IS
LOW...BUT SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY INTO
THURSDAY NIGHT WITH HEAVY RAINS QUITE POSSIBLE WHICH MAY LEAD TO
FLASH FLOODING...AND EVENTUALLY MINOR RIVER FLOODING. A FLASH
FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE VISIT
WEATHER.GOV/DESMOINES FOR MORE INFORMATION. SEVERE WEATHER IS
POSSIBLE DURING THE AFTERNOON AND EVENING AS WELL WITH LARGE HAIL
THE PRIMARY THREAT.
INTERMITTENT THUNDERSTORM CHANCES WILL THEN RETURN TO THE FORECAST
LATE IN THE WEEKEND LASTING INTO NEXT WEEK. THE SEVERE WEATHER
POTENTIAL IS LOW AT THIS POINT...BUT LOCALLY HEAVY RAINS WILL
STILL BE POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THURSDAY INTO THURSDAY NIGHT.
IAZ070>075-081>086-092>097-111100-
CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-
MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
350 PM CDT WED JUN 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA FROM LATE THIS
AFTERNOON INTO EARLY TONIGHT. A FEW STORMS MAY PRODUCE HAIL AND
STRONG WINDS...AND THE THREAT OF AN ISOLATED TORNADO CANNOT BE RULED
OUT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A FEW PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY
INTO THURSDAY NIGHT WITH HEAVY RAINS POSSIBLE. SEVERE WEATHER IS
POSSIBLE IN THE AFTERNOON AND EVENING AS WELL WITH LARGE HAIL AND
DAMAGING WINDS POSSIBLE. AN ISOLATED TORNADO MAY ALSO OCCUR EAST.
INTERMITTENT THUNDERSTORM CHANCES WILL THEN RETURN TO THE FORECAST
LATE IN THE WEEKEND LASTING INTO NEXT WEEK. THE SEVERE WEATHER
POTENTIAL IS LOW AT THIS POINT...BUT LOCALLY HEAVY RAINS WILL
STILL BE POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE THURSDAY INTO THURSDAY
EVENING.
IAZ023>028-033>039-044>050-057>062-111100-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-
350 PM CDT WED JUN 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE FORECAST TO MOVE FROM SOUTH TO NORTH
ACROSS THE AREA AFTER SUNSET TONIGHT. THE THREAT OF SEVERE WEATHER
IS LOW...BUT SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY INTO
THURSDAY NIGHT WITH HEAVY RAINS POSSIBLE. SEVERE WEATHER IS
POSSIBLE IN THE AFTERNOON AND EVENING AS WELL WITH LARGE
HAIL AND DAMAGING WINDS POSSIBLE. AN ISOLATED TORNADO MAY ALSO
OCCUR EAST.
INTERMITTENT THUNDERSTORM CHANCES WILL THEN RETURN TO THE FORECAST
LATE IN THE WEEKEND LASTING INTO NEXT WEEK. THE SEVERE WEATHER
POTENTIAL IS LOW AT THIS POINT...BUT LOCALLY HEAVY RAINS WILL
STILL BE POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE THURSDAY INTO THURSDAY
NIGHT.
SMALL
In the hours before
Special weather statement, Jun 10, 3:12 PM CST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
412 PM CDT WED JUN 10 2015
IAZ081-082-092>094-102315-
ADAMS-UNION-TAYLOR-RINGGOLD-DECATUR-
INCLUDING THE CITIES OF...CORNING...CRESTON...BEDFORD...LENOX...
NEW MARKET...MOUNT AYR...LAMONI...LEON
412 PM CDT WED JUN 10 2015
...STRONG THUNDERSTORMS DEVELOPING OVER SOUTHERN IOWA...
AN AREA OF STRONG THUNDERSTORMS WILL BE MOVING INTO THE REGION
OVER THE NEXT SEVERAL HOURS. THESE STORMS WILL BE CAPABLE OF
PRODUCING PENNY SIZED HAIL AND WINDS TO 50 MPH.
CONDITIONS REMAIN FAVORABLE FOR THE DEVELOPMENT OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING ACROSS THE AREA.
REV
Local storm report, Jun 10, 4:05 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
505 PM CDT WED JUN 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL BEDFORD 40.67N 94.72W
06/10/2015 E1.00 INCH TAYLOR IA CO-OP OBSERVER
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 10, 4:14 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
514 PM CDT WED JUN 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HEAVY RAIN BEDFORD 40.67N 94.72W
06/10/2015 M2.05 INCH TAYLOR IA CO-OP OBSERVER
THE RAIN FELL BETWEEN 4-5 PM CDT.
&&
BFLocal storm report, Jun 10, 5:24 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
624 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 5 S CRESTON 40.99N 94.36W
06/10/2015 E1.00 INCH UNION IA PUBLIC
HAIL UP TO QUARTER SIZED FIVE AND A HALF MILES SOUTH OF
CRESTON. DELAYED REPORT RECEIVED VIA TWITTER. TIME
ESTIMATED FROM RADAR.
&&
LEEEvent by event
8 heavy rain, 2 thunderstorm wind, 1 hail, 1 flash flood. Local standard time, as filed.
Heavy Rain, Adams
- When
- June 10, 5:30 PM CST to June 11, 4:00 PM CST
- Where
- Adams County, 2.44 mi W of Nodaway
- Reported by
- Public
- Coordinates
- 40.932, -94.927
Public reported heavy rainfall total of 5.20 inches since 6:30pm the previous day, Wednesday. Report via social media.
Heavy Rain, Poweshiek
- When
- June 11, 6:30 AM CST to June 12, 6:30 AM CST
- Where
- Poweshiek County, 1.03 mi E of Grinnell
- Reported by
- Trained Spotter
- Coordinates
- 41.750, -92.710
Trained spotter reported 24 hour rainfall of 3.50 inches in Grinnell. Roughly 2 inches fell during a 45 minute period during the storms the previous day.
Heavy Rain, Story
- When
- June 11, 6:30 AM CST to June 12, 6:30 AM CST
- Where
- Story County, 0.86 mi NW of Ames
- Reported by
- Public
- Coordinates
- 42.040, -93.630
Public reported 24 hour rainfall total of 2 inches near Ames High School. Reported via social media.
Heavy Rain, Boone
- When
- June 11, 7:00 AM CST to June 12, 7:00 AM CST
- Where
- Boone County, 1.38 mi S of Boone
- Reported by
- Public
- Coordinates
- 42.050, -93.880
Public reported 24 hour rainfall total of 2.23 inches measured at KWBG in Boone.
Heavy Rain, Cass
- When
- June 11, 7:00 AM CST to June 12, 7:00 AM CST
- Where
- Cass County, 0.52 mi E of Atlantic
- Reported by
- Public
- Coordinates
- 41.400, -95.010
Public reported 24 hour rainfall total of 2.60 inches at KSOM radio in downtown Atlantic.
Heavy Rain, Dallas
- When
- June 11, 8:00 AM CST to June 12, 8:00 AM CST
- Where
- Dallas County, 2.81 mi S of Dawson
- Reported by
- Public
- Coordinates
- 41.810, -94.220
Public reported 24 hour heavy rainfall total of 3.0 inches 2 miles south of Dawson.
Heavy Rain, Hamilton
- When
- June 11, 4:00 PM CST
- Where
- Hamilton County, 1.72 mi SW of Webster City Arpt
- Reported by
- Trained Spotter
- Coordinates
- 42.410, -93.890
Trained spotter reported heavy rainfall total of 1.80 inches for the day. Total duration unknown.
Hail, Taylor
- When
- June 11, 5:22 PM CST
- Where
- Taylor County, 1.25 mi WSW of Gravity
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.760, -94.750
Trained spotter reported quarter to golf ball sized hail.
Heavy Rain, Dallas
- When
- June 11, 6:15 PM CST to 7:15 PM CST
- Where
- Dallas County, Minburn
- Reported by
- Trained Spotter
- Coordinates
- 41.770, -94.030
Trained spotter reported heavy rainfall or two plus inches over roughly the previous 60 minutes. Ending time estimated by radar.
Thunderstorm Wind, Appanoose
- When
- June 11, 7:35 PM CST
- Where
- Appanoose County, 0.87 mi NW of Moulton
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 40.690, -92.680
Appanoose County Sheriff Dispatch reported multiple trees down in Moulton area.
Thunderstorm Wind, Davis
- When
- June 11, 7:35 PM CST
- Where
- Davis County, 0.52 mi W of West Grove
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 40.720, -92.560
Trained spotter reported numerous tree branches down in the West Grove community. Also reported metal roof damage to a local business. Time estimated by radar.
Flash Flood, Taylor
- When
- June 11, 8:30 PM CST
- Where
- Taylor County, 4.46 mi SE of Bedford Arpt to 4.75 mi SSE of Bedford Arpt
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.580, -94.667
Law enforcement reported that 300th and 317th streets between Montana and Orange Ave were closed due to water over the road.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Missouri, June 10 to 11, 20151 death · 1 event
- Flash Flooding and Hail in Illinois, June 10 to 11, 2015$592,000 · 1.75 in hail · 29 events
- Hail and Damaging Winds in Nebraska, June 10 to 11, 2015$761,000 · 3 in hail · 20 events
- Hail and Damaging Winds in New York, June 10, 2015$250,000 · 1 in hail · 16 events
- Flash Flood and Hail in Mississippi, June 10, 2015$163,000 · 1 in hail · 17 events
- Flash Flooding and Damaging Wind in Nevada, June 10 to 14, 20157 injured · $15,000 · 5 events
- Flood and Hail in Illinois, June 10, 2015$150,000 · 4.75 in hail · 12 events
- Flood in Florida, June 10, 2015$200,000 · 1 event
- Hail and Damaging Winds in Iowa, June 10 to 11, 2015$52,000 · 1.25 in hail · 28 events
- Hail and Damaging Winds in New York, June 10, 2015$67,000 · 65 kt wind · 10 events
- Hail and Damaging Winds in Kansas, June 10, 20151 injured · $59,000 · 70 kt wind · 4 events
- Hail and Damaging Winds in Michigan, June 10, 2015$74,000 · 1 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 576225, 576239, 576240, 576241, 576242, 576243, 576224, 576226, 576227, 576229, 576232, 576237.